New integral in nonholonomic Painleve-Chaplygin problem

    2006, Vol. 2, No. 2, pp.  193-198

    Author(s): Kilin A. A.

    In the paper we present a new integral of motion in the problem of rolling motion of a heavy symmetric sphere on the surface of a paraboloid. We use this integral to study the Lyapunov stability of some trivial steady rotations.
    Keywords: dynamical sysytem, non-holonomic constraint, integral, periodic solution, Lyapunov stability
    Citation: Kilin A. A., New integral in nonholonomic Painleve-Chaplygin problem, Rus. J. Nonlin. Dyn., 2006, Vol. 2, No. 2, pp.  193-198

    Download File
    PDF, 132.6 Kb

    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License